Ask an expert
Question

25 Sep 2009

Nur-Isterate side-effects??
Hi,
I have been on Nur-Isterate for just over 1 year,,,and I have experienced the following " problems" , just after I have the injection I get thrush and intercourse tends to be quite painful. Are these " side-effects"  of Nur-Isterate? I know how to sort out the Thrush but what can I do about the painful intercourse?
Please help?
Answer 653 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Thrush could be precipitated by the injectable and this can cause painful intercourse. It may also be that you are not sufficiently lubricated and KY jelly will help with this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.